MAUDE Adverse Event Report: MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, NITINOL; PROBE, RADIOFREQUENCY LESION

MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, NITINOL; PROBE, RADIOFREQUENCY LESION
Model Number RF-NE-10
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant device: reusable electrode, 10cm, nitinol.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
 
Event or Problem Description
Related manufacturing ref: 3004617090-2020-00003.During device testing, the probes started smoking when testing on the grounding pad.There was no patient involved.
 
Additional Manufacturer Narrative
The device was returned due to a "smoking probe" while testing on the grounding pad.The electrode displayed a temperature increase when exposed to heat, however the device did not function as intended during a simulated lesion test.Further investigation revealed, no broken wires were identified and the probe passed dimensional and functional testing.The device was dissected and revealed no anomalies.The device was manufactured according to specifications as supported by the receiving inspection results and all electrodes produced for abbott are confirmed to be conforming to product specifications via in-process controls prior to shipment per 100% continuity and resistance testing at minta.The cause of the temperature issue remains unknown.

Brand Name
REUSABLE ELECTRODE, 10CM, NITINOL
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK  L34 9HP
MDR Report Key9744181
Report Number3004617090-2020-00002
Device Sequence Number19453627
Product Code GXI
UDI-Device Identifier05415067025180
UDI-Public05415067025180
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K090608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRF-NE-10
Device Catalogue NumberRF-NE-10
Device Lot NumberM15455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1